# SDR CALA0500090

- Difficulty date: March 30, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- Aircraft time: 54,803 hours, 28,433 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577567
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 3 INCH CRACK WAS FOUND IN THE FUSELAGE SKIN DURING WALKAROUND.  THE CRACK WAS LOCATED APPROXIMATELY 2.5 FEET FORWARD OF AFT CARGO DOOR AND 2.5 FEET BELOW WATER LINE AND BETWEEN STRINGERS 19R AND 20R (THREE FEET FORWARD OF STA 767).  A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-00-01, FIGURE 229.
